{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T23:10:53Z","timestamp":1777417853478,"version":"3.51.4"},"reference-count":13,"publisher":"SAGE Publications","issue":"9","license":[{"start":{"date-parts":[[2002,9,1]],"date-time":"2002-09-01T00:00:00Z","timestamp":1030838400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Ann Pharmacother"],"published-print":{"date-parts":[[2002,9]]},"abstract":"<jats:sec>\n                    <jats:title>OBJECTIVE:<\/jats:title>\n                    <jats:p>To evaluate the use of leukotriene modifiers in preventing aspirin-provoked respiratory reactions in asthmatics.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>DATA SOURCES:<\/jats:title>\n                    <jats:p>Clinical literature accessed through MEDLINE (1965\u2013February 2001). Key search terms included aspirin, asthma, leukotriene, and treatment.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>DATA SYNTHESIS:<\/jats:title>\n                    <jats:p>Aspirin-sensitive asthmatics experience a wide variety of symptoms, ranging from rhinitis to life-threatening bronchospasms, after the ingestion of aspirin or nonsteroidal antiinflammatory drugs (NSAIDs). The relationship between aspirin sensitivity, asthma, and nasal polyps was first reported in 1922. The exact mechanism of these reactions is not clearly understood. Four studies investigated the use of leukotriene modifiers to prevent aspirin-provoked respiratory reactions. The efficacy of these agents ranged from complete inhibition to no blockade.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>CONCLUSIONS:<\/jats:title>\n                    <jats:p>Patients who experience aspirin-sensitive asthma should be cautious when taking aspirin and NSAIDs, despite treatment with leukotriene inhibitors.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.1345\/aph.1a151","type":"journal-article","created":{"date-parts":[[2003,6,4]],"date-time":"2003-06-04T16:23:45Z","timestamp":1054743825000},"page":"1457-1461","source":"Crossref","is-referenced-by-count":6,"title":["Leukotriene Modifiers to Prevent Aspirin-Provoked Respiratory Reactions in Asthmatics"],"prefix":"10.1177","volume":"36","author":[{"given":"Julie A","family":"Volkman","sequence":"first","affiliation":[{"name":"Julie A Volkman PharmD, Pharmacy Practice Resident, University of Iowa Hospitals and Clinics, Iowa City, IA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pamala J","family":"Pontikes","sequence":"additional","affiliation":[{"name":"Pamala J Pontikes PharmD, Clinical Pharmacist, Department of Pharmacy, Cook County Hospital, Chicago, IL"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2002,9,1]]},"reference":[{"key":"bibr-bibr1-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1016\/S0091-6749(99)70106-5"},{"key":"bibr-bibr2-aph.1A151","first-page":"189","volume":"30","author":"Widal MF","year":"1992","journal-title":"Presse Med"},{"key":"bibr-bibr3-aph.1A151","doi-asserted-by":"publisher","DOI":"10.7326\/0003-4819-68-5-975"},{"key":"bibr-bibr4-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1164\/ajrccm.161.supplement_1.ltta-28"},{"key":"bibr-bibr5-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1097\/00007611-200194020-00019"},{"key":"bibr-bibr6-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1164\/ajrccm\/143.5_Pt_1.1025"},{"key":"bibr-bibr7-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1164\/ajrccm\/140.1.148"},{"key":"bibr-bibr8-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2222.1988.tb02838.x"},{"key":"bibr-bibr9-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1136\/thx.49.8.749"},{"key":"bibr-bibr10-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1016\/S1081-1206(10)62432-5"},{"key":"bibr-bibr11-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1164\/ajrccm\/148.6_Pt_1.1447"},{"key":"bibr-bibr12-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1016\/S1081-1206(10)62575-6"},{"key":"bibr-bibr13-aph.1A151","doi-asserted-by":"publisher","DOI":"10.1016\/S1081-1206(10)62425-8"}],"container-title":["Annals of Pharmacotherapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1A151","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1A151","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:05:57Z","timestamp":1777374357000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1345\/aph.1A151"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2002,9]]},"references-count":13,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2002,9]]}},"alternative-id":["10.1345\/aph.1A151"],"URL":"https:\/\/doi.org\/10.1345\/aph.1a151","relation":{},"ISSN":["1060-0280","1542-6270"],"issn-type":[{"value":"1060-0280","type":"print"},{"value":"1542-6270","type":"electronic"}],"subject":[],"published":{"date-parts":[[2002,9]]}}}